# SDR DALA2016021000978

- Difficulty date: February 10, 2015
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 5,857 hours, 2,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LIGHTNING STRIKE ON FUSELAGE SECTION 41 RT SIDE AT AT FRAME 211.8 AND BELOW AOA GAGE IN SKIN PANEL.  MAINTENANCE REPAIRED PRE ERA 533031-14.
